International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 3, Pages 617-620
On the determination of optimal time horizon in a control problem in natural resource economics
Department of Economics, University of Waterloo, Ontario, Waterloo N2L 3G1, Canada
Received 20 August 1993; Revised 18 December 1993
Copyright © 1995 Ramesh C. Kumar and Fadle M. Naqib. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper is concerned with issues relating to the determination of optimal time
horizon in a typical control problem of optimal extraction of an exhaustible natural resource. The paper
extends the recent Highfill-McAsey results to cover all strictly concave utility functions.